International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 1, Pages 95-99
doi:10.1155/S0161171283000071
The n-dimensional distributional Mellin transformation
Department of Mathematics, Tata college Chaibasa, Singhbhum, Bihar 833202, India
Received 20 July 1981
Copyright © 1983 Sunil Kumar Sinha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
The n-dimensional distributional Mellin transformation is developed using the testing function space Mc,d and its dual M′c,d The standard theorems on analyticity, uniqueness and continuity are proved. A necessary and sufficient condition for a function to be an n-dimensional Mellin transformation is proved by the help of a boundedness property for distribution in M′c,d. Some operational transform formulas are also introduced.